MathSciNet Relay Station
MathSciNet bibliographic data
MR409541 (53 #13295) 16A30
Goodearl, K. R. Simple regular rings and rank functions. Math. Ann. 214 (1975), 267–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement